Thank you, Thank you, Thank you for this message board!! I had the Mirena IUD implanted in December of 2004 after the death of my newborn daughter Madalyn. My doctor felt that this would be a good birth control method since I would not have to think about birth control while I was dealing with the loss of my daughter. I am having some of the exact same side effects that have been mentioned on this message board. I have gained 20 1lbs over the past 17 months. I am also beginning to have breakouts on my skin which is something that I have never had problems with. I am constantly tired, and sex is definitely not something that I am interested in. Over the 17 month period, my breast have grown a whole cup size. I already have sizable breasts. Now I look like Pamela Anderson!!! I also have vaginal itching at least 3 to 4 times a month. Each time, I am just diagnosed with a yeast infection and given some medicine to correct the problem. At first I felt that I was just going through a Depression phase and that's why I was having he weight gain. But I have come to peace with the death of my daughter, and I understand that God had a purpose for her life that did not include staying here on earth for a lengthy time. Even though she only spent two days with me and my family, she truly enhanced our lives for the days that she was with us. Since I realized that this was not depression. I began researching the Mirena contraceptive and could not find any of the side effects that I was having on the official Mirena website. Thank God for this message board of ladies. I will be making an appointment as soon as possible to have this IUD removed. I would like to feel better about my body. I look in the mirror daily and I become very disappointed with my skin problems and my weight gain. I usually weigh around 145lbs. I now weigh about 170lbs and cannot fit any of the clothes in my closet. I would not recommend this birth control method for anyone. I plan to throw caution to the wind and give up on birth control all together. Maybe my husband will have surgery.